# SDR DXTA200702675

- Difficulty date: December 13, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 11,182 hours, 9,074 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING THE GEAR, THE HYD PRESS ON LIGHT AS WELL AS THE GEAR UNLOCKED LIGHTS WERE ON.  WE RAN THE CHECKLISTS BROUGHT THE GEAR DOWN AND USED THE BLOW DOWN AS A PRECAUTION.  INSPECTED AND ADJUSTED UP-LOCK SWITCH. OPS CHECKED GOOD IAW CESSNA 560 MM 32-31-05
